# SDR CA040817006

- Difficulty date: August 16, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bbavia 7ECA
- Aircraft time: 2,688 hours
- Engine: Lyc O235K2C
- Propeller: Snsnch 72CK
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 31692
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STRUT ATTACH FITTING ON FORWARD SPAR OF THE RH WING WAS CHAFED BY THE LEADING EDGE SKIN, WHICH HAD NOT BEEN TRIMMED ADEQUATELY DURING MANUFACTURE.  THE CHAFING LEFT A SMALL DIMPLE THAT COULD LEAD TO CRACKING OF THE FITTING.
